4 doctors weighed in:

Depression from taking uniretic (moexipril and hydrocholorthiazide)?

4 doctors weighed in
Dr. Susan Uhrich
Psychiatry
2 doctors agree

In brief: Some diuretics

Seem to be able to cause depression.
Talk with your doctor about this happening with you.

In brief: Some diuretics

Seem to be able to cause depression.
Talk with your doctor about this happening with you.
Dr. Susan Uhrich
Dr. Susan Uhrich
Thank
Dr. James Lin
Urology

In brief: Who knows?

As many other drugs, uniretic (moexipril and hydrocholorthiazide) has its own "unlimited" list of side effects and drug companies and lawyers have always said "if any questions, ask your doctors.
" this soothing saying is no more than shuffling around the responsibility to professionals so to serve political correctness and commercialism. Here is some online for your review - http://www.Drugs.Com/cdi/uniretic (moexipril and hydrocholorthiazide).Html. Best wish...

In brief: Who knows?

As many other drugs, uniretic (moexipril and hydrocholorthiazide) has its own "unlimited" list of side effects and drug companies and lawyers have always said "if any questions, ask your doctors.
" this soothing saying is no more than shuffling around the responsibility to professionals so to serve political correctness and commercialism. Here is some online for your review - http://www.Drugs.Com/cdi/uniretic (moexipril and hydrocholorthiazide).Html. Best wish...
Dr. James Lin
Dr. James Lin
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors